# SDR HNAA0800060

- Difficulty date: February 6, 2008
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 59,070 hours, 66,933 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 6504
- Part serial: 471
- Condition: Failed
- Location: Fire Handle
- Part time: 31,488 hours, 34,735 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTED, THE NR 1 ENGINE FIRE EXTINGUISHER 'T' HANDLE WOULD NOT ILLUMINATE.  MAINTENANCE CLEANED THE ELECTRICAL CONNECTOR BETWEEN THE 'T' HANDLE AND SHAFT, THEN REPLACED THE NR 1 FIRE DETECTION CONTROL MODULE.  SYSTEM WAS CHECKED IAW MM PROCEDURES AND OPS CHECKED GOOD.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.
